Some Inequalities under Random C- Condition

Main Article Content

Sabah Hassan Malih
Salwa Salman Abed

Abstract

      In this paper, the notion of random nonexpansive operators  is generalized to operators satisfying random  condition. Some new properties are obtained in uniformly convex Banach spaces, also well we get result of converge on random operator to random point in Banach space.

Downloads

Download data is not yet available.

Article Details

How to Cite
[1]
S. . H. . Malih and S. S. . Abed, “ Some Inequalities under Random C- Condition”, JUBPAS, vol. 27, no. 5, pp. 145-154, Dec. 2019.
Section
Articles